Grether's Pastilles Sugarfree Redcurrant 110g

Grether's Redcurrant Sugarfree Pastilles 110g

Vicks VapoRub 100g

Vicks VapoRub 100g

Lemsip Max All in One Lemon Sachets 4 pack

Relie from headache, nasal congestion, high temperature and chesty coughs.
£3.99
Availability: In stock
Details

Lemsip All in One Lemon Sachets are a complete cold and flu remedy that provides effective and soothing relief from headaches, fever, sore throats, blocked noses and chesty coughs.

More Information
More Information
Ebay Store Medicines
directions

Do not take anything else containing paracetamol while taking this medicine.

Do not drink large quantities of alcohol while take taking this medicine.

If you have phenylketonuria (an inherited genetic disorder) please note that this product contains aspartame, as source of phenyalanine.

This medicine contains sucrose, therefore if you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking it.

This product contains 129mg (5.61mmol) sodium per dose - to be taken into consideration in patients on a controlled sodium diet.

Do not take Lemsip Max All in One Lemon Sachets:

If you have ever had an allergic reaction to any ingredient.

If you are pregnant or breastfeeding.

If you have a serious heart condition.

If you have high blood pressure (hypertension) or an overactive thyroid.

If you are taking or have taken in the last 14 days a medicine called a monoamine oxidase inhibitor (MAOI), usually used to treat depression.

Talk to your doctor or pharmacist before taking Lemsip Max All in One Lemon Sachets:

If you have blood vessel disease such as Raynaud's syndrome (poor blood circulation which makes the fingers or toes pale and numb) or diabetes mellitus.

If you have closed angle glaucoma or prostatic enlargement.

If you are taking beta-blockers for high blood pressure, or vasodilators (drugs used to treat high blood pressure, leg pain due to vascular problems or Raynauds' syndrome).

If you are taking tricyclic antidepressants (a specific class of drugs used to treat depression), other decongestants or barbituates (used to treat sleep problems or epilepsy).

If you have a problem with your liver or kidneys.

If you have non-cirrhotic liver disease (liver disease that is not associated with changes in the structure of the liver).

If you are taking any prescribed medicines, particularly:

Metoclopramide or domperidone (for nausea or vomiting).

Colestyramine (to lower blood cholesterol).

Blood thinning drugs (anticoagulants e.g. warfarin).

Digoxin and cardiac glycosides.

ingredients

Lemsip Max All in One Lemon Sachets contain three active ingredients:

Paracetamol: a painkiller which also reduces your temperature when you have a fever.

Guaifenesin: an expectorant that allows you to cough up phlegm when you have a chesty cough.

Phenylephrine hydrochloride: a nasal decongestant that reduces swelling in the passages of the nose, relieving nasal congestion and reducing the pressure which may cause a headache.

Lemsip Max All in One Lemon Sachets are suitable for adults and children from 12 years.

Active Ingredients: Paracetamol 1000mg, Phenylephrine hydrochloride 12.2mg and Guaifenesin 200mg.

Other Ingredients: Ascorbic acid (Vitamin C), citric acid, sucrose, aspartame, sodium citrate, saccharin sodium, curcumin WD and lemon flavour.

Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Lemsip Max All in One Lemon Sachets 4 pack
Your Rating